On the bifurcation of an invariant torus $\mathbf T^m\to\mathbf T^{m+1}$
Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1066-1069
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_6_a29,
author = {V. P. Ruzaev},
title = {On the bifurcation of an invariant torus $\mathbf T^m\to\mathbf T^{m+1}$},
journal = {Differencialʹnye uravneni\^a},
pages = {1066--1069},
year = {1989},
volume = {25},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_6_a29/}
}
V. P. Ruzaev. On the bifurcation of an invariant torus $\mathbf T^m\to\mathbf T^{m+1}$. Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1066-1069. http://geodesic.mathdoc.fr/item/DE_1989_25_6_a29/